# SDR FDEA201708282378

- Difficulty date: August 28, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 53,210 hours, 16,767 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57112323201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR SPAR INTERNAL ANGLE, NR 14 HOLE FOUND CRACKED DURING AN NDT INSPECTION.   REPAIRED IAW EA:6-5710-T0335292 P1.  MAJOR REPAIR IAW GMM 6-2-100.
